# SDR 72400020

- Difficulty date: October 30, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 58,151 hours, 45,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 5 INCH CRACK IN DOOR STOP FITTING.
